Our customer asked:I wonder if you can advise me on the following query (I am a customer of yours and the dog's name is Harley a 10 year old English Springer Spaniel). Harley has been prescribed the following as he has been diagnosed with defective heart valves; Frusemide (Furosamide) Tablets » 40mg » 1 tablet twice daily Vetmedin for Dogs » 5mg Flavour Tablets » 1.5 tablets twice daily Harley is taking these tablets no problem and he never misses doses etc. He is doing remarkably well and thinks he is 6 years old again ! However he is suffering from regular diarrhoea. This normally occurs about once a day or occasionally twice. He does have normal stools in-between the diarrhoea. I've just been reading up on your product information and there 'is' reference to a rare side effect of diarrohoea. However I have also noticed that there is advice on there stating that the tablets should be given about 1 hour before food - to remove the risk of the tablet not working so well. I must admit that I hadn't realised this and will alter the times I give the tablets. To me, the problem with diarrhoea and the 1 hour rule are probably not related. I have mentioned the problem to the vet before and we have tried a change in diet, but nothing much has changed. My own view is that the tablets are causing this problem, nothing else.Could you let me know your views please? Our reply: I understand your problem. I agree that the one hour delay before feeding is unlikely to be related to the diarrhoea. It is important though and should ideally have been explained by your vet.